# SDR RRXA99973

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 561214255
- Condition: Misdrilled
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOORBEAM, AT STA= 1700, UPPER HORIZ FLANGES HAS MISDRILLED HOLES ENTIRE LENGTH OF FLOORBEAM.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR AND INSTALLED IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05744.
